Title: Partial classification of the Baumslag-Solitar group von Neumann algebras
Authors: Meesschaert, Niels * #
Vaes, Stefaan * # ×
Issue Date: 2014
Publisher: Deutsche Mathematiker Vereinigung
Series Title: Documenta Mathematica vol:19 pages:629-645
ISSN: 1431-0643
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
baumslag-solitar-classification.pdfOA article Published 325KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science